Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 31 December 2007

Some Algorithms to Identify Rational Structures in Stochastic Processes with Expectations

Concepción González-Concepción, María Candelaria Gil-Fariña & Celina Pestano-Gabino

Journal of Mathematics and Statistics, Volume 3, Issue 4, pp. 268–276 · doi.org/10.3844/jmssp.2007.268.276

6,752 accesses4,034 downloads1 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

This research was concerned with the identification of rational models in stochastic processes and we use the Padé-Laurent Approximation to identify a Transfer-Function Model with Expectations. We mention the T-table method and focus in studying the generalised epsilon-algorithm, emphasizing the main role of the statistical significance of their numerical entries. Empirical work is made for non-causal TF models using both simulated and economic real data.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

González-Concepción, C., Gil-Fariña, M. C. & Pestano-Gabino, C. (2007). Some Algorithms to Identify Rational Structures in Stochastic Processes with Expectations. Journal of Mathematics and Statistics, 3(4), 268–276. https://doi.org/10.3844/jmssp.2007.268.276

Licence
© Science Publications
Issue
Volume 3, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Some Algorithms to Identify Rational Structures in Stochastic Processes with ExpectationsJournal of Mathematics and Statistics · Volume 3, Issue 4 · pp. 268–276 · © Science PublicationsDownload